# SDR SIMA20220524002

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,494 hours, 37,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 66367
- Part serial: NSN
- Condition: Unserviceable
- Location: Row 10-11
- Component: Strip, Floor Pr
- Component part number: 66367
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-23, AUTH. NO: 050313-C. ROW 10-11 EMERGENCY FLOOR STRIP INOP. ORIGINAL LOG PAGE 4866095.-C/A-REMOVED AND REPLACED STRIP LIGHTING IAW AMM 33-50-12. OPS CHECK GOOD. MEL ITEM RESTORED.
